Advanced search
1 file | 567.05 KB Add to list

Titchmarsh theorems for Fourier transforms of Hölder-Lipschitz functions on compact homogeneous manifolds

(2019) MONATSHEFTE FUR MATHEMATIK. 189(1). p.23-49
Author
Organization
Abstract
In this paper we extend classical Titchmarsh theorems on the Fourier transform of Holder-Lipschitz functions to the setting of compact homogeneous manifolds. As an application, we derive a Fourier multiplier theorem for L2-Holder-Lipschitz spaces on compact Lie groups. We also derive conditions and a characterisation for Dini-Lipschitz classes on compact homogeneous manifolds in terms of the behaviour of their Fourier coefficients.
Keywords
Compact homogeneous manifolds, Compact Lie groups, Lipschitz functions

Downloads

  • Daher2019 Article TitchmarshTheoremsForFourierTr.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 567.05 KB

Citation

Please use this url to cite or link to this publication:

MLA
Daher, Radouan, et al. “Titchmarsh Theorems for Fourier Transforms of Hölder-Lipschitz Functions on Compact Homogeneous Manifolds.” MONATSHEFTE FUR MATHEMATIK, vol. 189, no. 1, 2019, pp. 23–49.
APA
Daher, R., Delgado, J., & Ruzhansky, M. (2019). Titchmarsh theorems for Fourier transforms of Hölder-Lipschitz functions on compact homogeneous manifolds. MONATSHEFTE FUR MATHEMATIK, 189(1), 23–49.
Chicago author-date
Daher, Radouan, Julio Delgado, and Michael Ruzhansky. 2019. “Titchmarsh Theorems for Fourier Transforms of Hölder-Lipschitz Functions on Compact Homogeneous Manifolds.” MONATSHEFTE FUR MATHEMATIK 189 (1): 23–49.
Chicago author-date (all authors)
Daher, Radouan, Julio Delgado, and Michael Ruzhansky. 2019. “Titchmarsh Theorems for Fourier Transforms of Hölder-Lipschitz Functions on Compact Homogeneous Manifolds.” MONATSHEFTE FUR MATHEMATIK 189 (1): 23–49.
Vancouver
1.
Daher R, Delgado J, Ruzhansky M. Titchmarsh theorems for Fourier transforms of Hölder-Lipschitz functions on compact homogeneous manifolds. MONATSHEFTE FUR MATHEMATIK. 2019;189(1):23–49.
IEEE
[1]
R. Daher, J. Delgado, and M. Ruzhansky, “Titchmarsh theorems for Fourier transforms of Hölder-Lipschitz functions on compact homogeneous manifolds,” MONATSHEFTE FUR MATHEMATIK, vol. 189, no. 1, pp. 23–49, 2019.
@article{8636219,
  abstract     = {{In this paper we extend classical Titchmarsh theorems on the Fourier transform of Holder-Lipschitz functions to the setting of compact homogeneous manifolds. As an application, we derive a Fourier multiplier theorem for L2-Holder-Lipschitz spaces on compact Lie groups. We also derive conditions and a characterisation for Dini-Lipschitz classes on compact homogeneous manifolds in terms of the behaviour of their Fourier coefficients.}},
  author       = {{Daher, Radouan and Delgado, Julio and Ruzhansky, Michael}},
  issn         = {{0026-9255}},
  journal      = {{MONATSHEFTE FUR MATHEMATIK}},
  keywords     = {{Compact homogeneous manifolds,Compact Lie groups,Lipschitz functions}},
  language     = {{eng}},
  number       = {{1}},
  pages        = {{23--49}},
  title        = {{Titchmarsh theorems for Fourier transforms of Hölder-Lipschitz functions on compact homogeneous manifolds}},
  url          = {{http://dx.doi.org/10.1007/s00605-018-1253-0}},
  volume       = {{189}},
  year         = {{2019}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: